I got the implant in February 2014 my periods are up and down.
Patient :I got the implant in February 2014 my periods were up and down but I got them nearly all the time they calmed down after a bit. It's now February 2015 I haven't had my period in about 8 weeks my nippels are tender. Do you think I'm pregnant or is this the implant
Thanks for the query.
I understand your concern.
Hormonal contraceptives like implant can lead to menstrual irregularities, tender breast or nipples as side effects.
So, the amenorrhea and other symptoms could be side effects of implant.
If you want to be sure, please go for urine pregnancy test once to rule out the possibility of pregnancy.
Hope this helps.
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.